MathSciNet Relay Station
MathSciNet bibliographic data
MR833361 (87f:42048) 42B25 (47B38 47G05)
Jawerth, Björn Weighted inequalities for maximal operators: linearization, localization and factorization. Amer. J. Math. 108 (1986), no. 2, 361–414.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement